Some notes on the Euler obstruction of a function

Nicolas Dutertre and Nivaldo G. Grulha Jr.

Journal of Singularities
volume 10 (2014), 82-91

Received 21 January 2013. Received in revised form 8 January 2014.

DOI: 10.5427/jsing.2014.10e

Add a reference to this article to your citeulike library.


In this paper, we present an alternative proof of the Brasselet, Massey, Parameswaran and Seade formula for the Euler obstruction of a function using Ebeling and Gusein-Zade's results on the radial index and the Euler obstruction of 1-forms.

Mathematical Subject Classification:

14B05, 32C18, 58K45

Author(s) information:

Nicolas Dutertre Nivaldo G. Grulha Jr.
Aix-Marseille Université, CNRS Universidade de São Paulo
Centrale Marseille ICMC - USP
I2M, UMR 7373 Av. Trabalhador São-carlense
13453 Marseille, France 400 - Centro, Caixa Postal: 668 - CEP
13560-970 - São Carlos - SP - Brazil.
email: email: